# SDR UALA2013012900533

- Difficulty date: January 28, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, TRANSVERSE FLOORBEAM UPPER TEE HAS CORROSION AT BS 324, BL 0 - RBL 63.  INSTALLED NEW TEE SECTION FROM LBL 10 TO RBL 25 PER SRM 53-10-08 RPR 1.  MAJOR REPAIR
